×

Found 4,473 Documents (Results 1–100)

100
MathJax

Existence, uniqueness, and approximation of a fictitious domain formulation for fluid-structure interactions. (English) Zbl 07556760

PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problem for a loaded hyperbolic-parabolic equation with degeneration of order. (English. Russian original) Zbl 07542517

J. Math. Sci., New York 260, No. 3, 387-391 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 112-116 (2019).
MSC:  35M12 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problems for Sobolev-type equations with irreversible operator coefficient of the highest derivatives. (English. Russian original) Zbl 07542512

J. Math. Sci., New York 260, No. 3, 307-314 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 34-41 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Second order local minimal-time mean field games. (English) Zbl 07535513

NoDEA, Nonlinear Differ. Equ. Appl. 29, No. 4, Paper No. 37, 32 p. (2022); correction ibid. 29, No. 4, Paper No. 51, 2 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

On gradient flow and entropy solutions for nonlocal transport equations with nonlinear mobility. (English) Zbl 07531083

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification